Title: Recursions for the individual risk model
Authors: Dhaene, Jan ×
Ribas, Carmen
Vernic, Raluca #
Issue Date: 2006
Publisher: Science Press
Series Title: Acta Mathematicae Applicatae Sinica vol:22 issue:4 pages:631-652
ISSN: 0168-9673
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
ddr-deprilrecursions-encycl-26.pdf Published 239KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.